# SDR UALA2011072203720

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,974 hours, 21,470 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ASSIST BOTTLE EMPTY.  REPLACED EMERGENCY POWER RESERVOIR DOOR 4R IAW AMM.
